# SDR SWAA2021111844352

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 30,780 hours, 13,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPONENT -SWA-TLD-LH WING IB MAIN FLAP PN 113A2100-67 SN 110 TE WEDGE LOWER SKIN DELAM ON AC 8319-PERMANENT FOR PART REPLACEMENT AND ORDERING OF PART. ; / [01] THIS ITEM WAS PREVIOUSLY COMPLIED WITH IN PHX ON 8/3/21. REFERENCE SA-M 112 #D511380 FOR LEFT INBRD MAIN FLAP TRAILING EDGE WEDGE REPLACEMENT. ITEM MARKED AS PCW PER MPM 51.03.03.02 REF TSR 2021007564 FOR ENGINEERING CONCURRENCE. NO FURTHER MAINTENANCE ACTION REQUIRED.
